# SDR DL76S981455

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32511
- Condition: Punctured
- Location: Bs 1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING TIME-LIMITED SKIN REPAIR WAS REMOVED FROM STA 1600, STR 37R TO 38R, FOR INSTALLATION OF PERMANENT REPAIR.  ORIGINAL REPAIR WAS INSTALLED DUE TO A PUNCTURE CAUSED BY GROUND DAMAGE.  REPAIRED PER ERA 267563-14, REV B.
